RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 2, Pages 57–59 (Mi faa1021)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Differential-geometric Poisson brackets on a lattice

B. A. Dubrovin


Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:2, 131–133

Bibliographic databases:

UDC: 513
Received: 12.12.1988

Citation: B. A. Dubrovin, “Differential-geometric Poisson brackets on a lattice”, Funktsional. Anal. i Prilozhen., 23:2 (1989), 57–59; Funct. Anal. Appl., 23:2 (1989), 131–133

Citation in format AMSBIB
\Bibitem{Dub89}
\by B.~A.~Dubrovin
\paper Differential-geometric Poisson brackets on a lattice
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 2
\pages 57--59
\mathnet{http://mi.mathnet.ru/faa1021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011359}
\zmath{https://zbmath.org/?q=an:0711.58027}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 2
\pages 131--133
\crossref{https://doi.org/10.1007/BF01078783}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CH31600008}


Linking options:
  • http://mi.mathnet.ru/eng/faa1021
  • http://mi.mathnet.ru/eng/faa/v23/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    2. A. Ya. Mal'tsev, “The averaging of Hamiltonian structures in the discrete variant of Whitham's method”, Russian Math. Surveys, 53:1 (1998), 214–216  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. I. Antonio, G. P. Pron'ko, “The Hamiltonian Formalism in Fluid Dynamics”, Theoret. and Math. Phys., 141:3 (2004), 1670–1685  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:276
    Full text:92
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019